# SDR UALA2010060301918

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 73,301 hours, 11,959 cycles
- Engine: Pwa PW4060
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE FROM LT GEAR.  FIRE-RESCUE REPORTED HYD FLUID. REPLACED TIRE ASSY AND BRAKE ASSY.
